Journal article icon

Journal article

Complexity bounds for second-order optimality in unconstrained optimization.

Actions


Access Document


Publisher copy:
10.1016/j.jco.2011.06.001

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
J. Complexity
Volume:
28
Issue:
1
Pages:
93-108
Publication date:
2012-01-01
DOI:
ISSN:
0885-064X
Source identifiers:
400608
Pubs id:
pubs:400608
UUID:
uuid:15632241-8b61-42e2-8b25-e8d9c6365ff6
Local pid:
pubs:400608
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP